# SDR REXA2024061400436

- Difficulty date: March 31, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.    INSTALLED PAX DOOR AFT DRAG ANGLE WITH PN 601R311772-5 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01 AND 51-42-15-001-001-A01.
